Volume 2 (1959)


1 (June), 2 (October)

Hukuhara, M. and Iwano, M.;
Etude de la Convergence des Solutions Formelles d'un Systeme Differentiel Ordinaire Lineaire
pp. 1--18.
Hukuhara, M.;
$\bigoplus$-Endomorphisme et $\cap$-Endomorphisme d'un Treillis en Dualite et la Theorie de Riesz sur l'Endomorphisme Completement Continu, III
pp. 19--32.
Hirasawa, Y.;
Principally Linear Partial Differential Equations of Elliptic Type
pp. 33--94.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles